Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Continuously perfectly normal spaces and some generalizations


Author: Gary Gruenhage
Journal: Trans. Amer. Math. Soc. 224 (1976), 323-338
MSC: Primary 54D15; Secondary 54E35
MathSciNet review: 0428275
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we continue the study of continuously perfectly normal, continuously normal, and continuously completely regular spaces which was begun by Phillip Zenor. Among other results, we prove that separable continuously completely regular spaces are metrizable, and provide an example of a nonmetrizable continuously perfectly normal space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D15, 54E35

Retrieve articles in all journals with MSC: 54D15, 54E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0428275-4
PII: S 0002-9947(1976)0428275-4
Article copyright: © Copyright 1976 American Mathematical Society